# SDR 99ZZZM440

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Frame 15
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 GUSSET PLATES CORRODED LEFT SIDE FRAME 15 FLOORBEAM.  REPLACED TWO GUSSET PLATES LEFT SIDE FRAME 15 FLOORBEAM.  (M)
